Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 118, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 2:50 PM MST for Gila County, Arizona. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2021, 2:50 PM MST (21:50 UTC)
- Expired
- Oct 5, 2021, 3:30 PM MST
- In force
- 40 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Gila County, AZ
The radar
The Phoenix radar (KIWA), 98 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 5, 11:46 AM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 9.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -376 J/kg
- Mixed-layer LCL
- 2029 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
321
WUUS55 KPSR 052150
SVRPSR
AZC007-052230-
/O.NEW.KPSR.SV.W.0118.211005T2150Z-211005T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
250 PM MST Tue Oct 5 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Gila County in east central Arizona...
* Until 330 PM MST.
* At 250 PM MST, a severe thunderstorm was located 19 miles east of
Tonto National Monument, or 19 miles east of Roosevelt, moving
northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
Gila County.
This includes US Highway 60 between mile markers 286 and 297.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3355 11077 3367 11097 3369 11095 3365 11092
3368 11084 3366 11078 3379 11068 3385 11056
3382 11050 3382 11041
TIME...MOT...LOC 2150Z 222DEG 33KT 3371 11079
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDB2 follow-up statements
247
WWUS55 KPSR 052208
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
308 PM MST Tue Oct 5 2021
AZC007-052230-
/O.CON.KPSR.SV.W.0118.000000T0000Z-211005T2230Z/
Gila AZ-
308 PM MST Tue Oct 5 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MST
FOR GILA COUNTY...
At 308 PM MST, a severe thunderstorm was located 19 miles northwest
of Hilltop, or 28 miles east of Roosevelt, moving northeast at 35
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of Gila
County.
This includes US Highway 60 between mile markers 286 and 297.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3368 11061 3371 11075 3379 11068 3385 11056
3382 11050 3382 11041
TIME...MOT...LOC 2208Z 222DEG 32KT 3381 11067
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDB468
WWUS55 KPSR 052229
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
329 PM MST Tue Oct 5 2021
AZC007-052239-
/O.EXP.KPSR.SV.W.0118.000000T0000Z-211005T2230Z/
Gila AZ-
329 PM MST Tue Oct 5 2021
...THE SEVERE THUNDERSTORM WARNING FOR GILA COUNTY WILL EXPIRE AT 330
PM MST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
east central Arizona.
LAT...LON 3368 11061 3371 11075 3379 11068 3385 11056
3382 11050 3382 11041
TIME...MOT...LOC 2229Z 222DEG 33KT 3394 11053
$$
SDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 1:01 PM MST, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 5, 1:01 PM MST, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 101 PM MST Tue Oct 5 2021 .UPDATE... Aviation discussion update. .SYNOPSIS... A low pressure system will continue to move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Severe thunderstorms are expected to develop this afternoon, capable of producing strong, damaging winds, large hail, and perhaps an isolated tornado. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... A compact upper level low is moving east near the California-Mexico border. East of this low, warm and moist air continues to stream northward into the forecast area, leading to scattered showers and thunderstorms. So far, the relatively dry and cool boundary layer has only allowed for elevated convection. Rainfall and wind have both been limited, but we have received several reports of small hail. As we progress into the afternoon, several factors will come together for a potentially significant severe weather event by Arizona standards. Visible satellite imagery continues to show mostly clear conditions south of Phoenix, with a mixture of clouds and sun over the metro area. Overall, this is allowing for good low level heating. The 18z PSR sounding and ACARS data confirm this to be the case, with a gradually warming boundary layer. Model forecasts show that this should allow for surface temperatures to warm enough to overcome any convective inhibition by this afternoon. As convection becomes increasingly tied to the surface layer, it will dip into the strong low level directional shear present today. Meanwhile, as the upper level low advances towards the area (along with a corresponding jet streak) upper level wind speeds will increase along with diffluence aloft. This will result in effective bulk shear values of 40-50 kts continuing into the early evening. In addition to the favorable wind shear, upper level temperatures will cool significantly with 500 mb temperatures dropping to -15 to -16C or so. Very steep lapse rates into the mid levels will allow for a favorable hail growth zone to develop. CAPE values of 1500-2000 J are anticipated by the mid afternoon. Lastly, PWAT values will remain in the 1-1.2" range, which is easily sufficient for convective development. Taken together, the environment will be well primed for supercells to develop this afternoon with large hail (potentially up to 2" or so) and high wind gusts (potentially up to 65 kts or so). The strong low level shear may also allow for an isolated tornado or two. the most favored location for tornadic development is likely north of the Phoenix metro. The SPC has issued a severe thunderstorm watch through 03Z this evening to account for these threats. The risk for flash flooding appears to be much less than the risk for severe weather due to fast storm motions. Even so, as stronger thunderstorms develop this afternoon, the potential for locally heavy rain will increase. Accordingly, an isolated flash flood warning cannot be ruled out today, especially over the burn scars. The HREF has handled the strongly forced convective pattern quite well to this point. It indicates that scattered showers and storms will continue throughout the day, but that the strong to severe storms are likely to develop roughly along a line from west of Phoenix up through the Prescott area around 1-4 pm this afternoon. These storms will then likely traverse through the area between 3-7 pm. The threat of precipitation in the PSR forecast area will quickly wind down after that. As always, the exact locations which will see severe weather is never known for sure ahead of time and conditions can change quickly. Today would be a good day to check back frequently for forecast updates. After today's active weather, the next few days will be quiet with highs near 90 under partly sunny skies. Global ensembles indicate that another system will graze the area Friday night into Saturday. The chance of precipitation is quite low, with NBM showing less than a 10% chance of measurable precipitation. Temperatures will likely cool off though, with highs in the mid 80s over the weekend. An even stronger storm system (also likely dry) will affect the area next week. Details are limited at this range, but there is excellent agreement that temperatures will cool dramatically. The NBM only shows a 55% chance of exceeding 72F next Wednesday in Phoenix. Should this occur, morning lows would fall into the 40s and 50s for the first time since last spring. && .AVIATION...Updated at 2001Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Showers and TS are now filling in across the Phoenix area at this hour. Included tempo TS in TAFs given scattered nature of embedded convection and modest ceiling reductions, but not winds at this time as the thunderstorms are not particularly strong. Stronger thunderstorms will be possible across the Phoenix area later this afternoon as the airmass becomes more unstable. Any storms at develop will be fairly progressive and not linger for long. However, there is the potential for severe storms, with risk of very strong winds, large hail, and even a very remote chance of a tornado. At this point, with go with periods of TEMPO -TSRA in the TAfs for now. Clouds will quickly clear behind the storms this evening. Winds will show atypical patterns through the day, with easterly flow being the predominate direction through tonight. Southeast California/Southwest Arizona including KIPL and KBLH: Scattered showers will continue for the next few hours across the region, with an area of thunderstorms currently in the Imperial Valley gradually moving to the northeast. Gusty winds will be possible with the thunderstorms along with MVFR conditions (due to rain, some blowing dust, and/or reduced ceilings). Quickly improving weather this afternoon as the storms move to the east. Winds will show atypical patterns through the morning and afternoon, with preferred drainage directions taking hold later this evening. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Hodges AVIATION...Percha/Iniguez FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 1:15 PM MST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
115 PM MST Tue Oct 5 2021
AZZ533-534-538-052045-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
115 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of east central La Paz
and Maricopa Counties through 145 PM MST...
At 115 PM MST, Doppler radar was tracking a strong thunderstorm 18
miles west of Tonopah, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gladden.
This includes the following highways...
AZ Interstate 10 between mile markers 67 and 86.
US Highway 60 between mile markers 75 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and west central Arizona.
&&
LAT...LON 3341 11313 3348 11342 3391 11333 3382 11292
TIME...MOT...LOC 2015Z 197DEG 25KT 3355 11325
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 1:45 PM MST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
145 PM MST Tue Oct 5 2021
AZZ541-545-547-549-555>558-052130-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Tonto Basin AZ-Cave Creek/New River AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
145 PM MST Tue Oct 5 2021
...Strong thunderstorms will impact portions of Gila, Maricopa and
Pinal Counties through 230 PM MST...
At 145 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from McDowell Mountain Park to Goldfield Ranch to
near Goldfield. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scottsdale, Apache Junction, Fountain Hills, Sugarloaf Mountain,
Sycamore Creek, Ballantine Trailhead, Roosevelt, Round Valley,
Sunflower, Roosevelt Dam, Lost Dutchman State Park, Goldfield, Usery
Mountain Park, Canyon Lake, Goldfield Ranch, Four Peaks, Apache Lake,
Punkin Center, McDowell Mountain Park and Saguaro Lake.
This includes the following highways...
US Highway 60 near mile marker 197.
AZ Route 87 between mile markers 189 and 229.
AZ Route 188 between mile markers 242 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southeastern and east central Arizona.
&&
LAT...LON 3396 11139 3391 11128 3382 11118 3368 11109
3338 11154 3374 11187 3400 11174 3400 11150
3401 11148 3401 11143
TIME...MOT...LOC 2045Z 203DEG 31KT 3370 11174 3359 11163 3346 11153
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SDBSpecial weather statement, Oct 5, 1:48 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
148 PM MST Tue Oct 5 2021
AZZ534-538-052115-
Aguila Valley AZ-Tonopah Desert AZ-
148 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 215 PM MST...
At 148 PM MST, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Aguila, or 15 miles southwest of Wickenburg,
moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wickenburg and Aguila.
This includes US Highway 60 between mile markers 80 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
&&
LAT...LON 3399 11269 3370 11289 3373 11324 3400 11325
3400 11273
TIME...MOT...LOC 2048Z 203DEG 25KT 3381 11296
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Oct 5, 2:09 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST TUE OCT 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 3 W EAST MESA 33.42N 111.74W
10/05/2021 E0.88 INCH MARICOPA AZ PUBLIC
***DELAYED REPORT*** IMAGES ON SOCIAL MEDIA
SHOWED ACCUMULATING HAIL ESTIMATED UP TO
NICKEL SIZE NEAR MAIN ST AND GREENFIELD RD
IN MESA.
&&
INSSpecial weather statement, Oct 5, 2:28 PM MST, 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
228 PM MST Tue Oct 5 2021
AZZ534-052145-
Aguila Valley AZ-
228 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 245 PM MST...
At 228 PM MST, Doppler radar was tracking a strong thunderstorm over
Wickenburg, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wickenburg.
This includes US Highway 60 between mile markers 102 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
&&
LAT...LON 3399 11272 3396 11258 3385 11267 3398 11295
3400 11294
TIME...MOT...LOC 2128Z 196DEG 21KT 3397 11275
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 2:45 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
245 PM MST Tue Oct 5 2021
AZZ556-558-562-563-052230-
Southeast Gila County AZ-Tonto Basin AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
245 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila County through
330 PM MST...
At 245 PM MST, Doppler radar was tracking a strong thunderstorm 16
miles east of Tonto National Monument, or 17 miles east of Roosevelt,
moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Gila County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
east central Arizona.
&&
LAT...LON 3363 11065 3350 11082 3364 11102 3370 11096
3364 11092 3368 11084 3366 11078 3381 11066
3385 11056 3382 11050
TIME...MOT...LOC 2145Z 222DEG 33KT 3368 11083
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:45 AM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 5:48 AM MST | Special Weather Statement | PSR | 42 min | |
| Oct 5, 6:39 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 6:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 5, 7:15 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 7:37 AM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Oct 5, 7:56 AM MST | Special Weather Statement | PSR | 34 min | |
| Oct 5, 8:05 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Oct 5, 8:07 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Oct 5, 8:24 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 8:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Oct 5, 8:46 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Oct 5, 9:01 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Oct 5, 9:10 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Oct 5, 9:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 9:30 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 9:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 9:39 AM MST | Special Weather Statement | PSR | Yuma | 36 min |
| Oct 5, 10:08 AM MST | Special Weather Statement | PSR | 37 min | |
| Oct 5, 10:21 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 5, 10:46 AM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 11:06 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 11:16 AM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Oct 5, 11:37 AM MST | Special Weather Statement | PSR | Yuma | 23 min |
| Oct 5, 11:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 5, 11:43 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 11:51 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 12:03 PM MST | Special Weather Statement | PSR | La Paz | 27 min |
| Oct 5, 12:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 12:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 12:19 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 5, 12:28 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 5, 12:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 12:46 PM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Oct 5, 12:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 12:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 1:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 30 min |
| Oct 5, 1:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 5, 1:09 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 5, 1:15 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 1:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 5, 1:35 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 40 min |
| Oct 5, 1:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 1:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 1:50 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 5, 1:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 17 min |
| Oct 5, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 33 min |
| Oct 5, 2:28 PM MST | Special Weather Statement | PSR | 17 min | |
| Oct 5, 2:35 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Oct 5, 2:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Oct 5, 3:13 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Oct 5, 3:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 5, 3:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Oct 5, 3:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 5, 4:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 5, 4:09 PM MST | Special Weather Statement | PSR | Gila | 21 min |
| Oct 5, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Gila | 27 min |
| Oct 5, 4:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 4:33 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Oct 5, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Oct 5, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Oct 5, 4:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Oct 5, 4:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 5, 4:54 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.